Ask an expert
Question

29 Jul 2007

RHS of skull is numb
Hi Doctor

i've been in China just over a week now, and as I'm an anxious flyer I take Xanor, but the past probably 5 days the right side of my skull feels like it's asleep, I don't have any headaches or pain or facial numbness. This has never happened before. Could it be the after effects of Xanor, or just stress from travelling, or even just the humidity - each morning I wake up thinking it will be gone but it's still here. Could you pls advise me?
Answer 329 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Dear Topaz

Thank you for visiting health24.com.

I am unalbe to tell you why you are experiencing numbness of your skull. The fifth cervical nerve, is responsible for sensation of the face and skull. It is possible that there is compression on the fifth nerve, as it travels to the skin of the face and skull. I therefore, suggest that you consult a Neurologist, in order for him/her to do an assessment of your condition. There might be a spontaneous cure.

Xanor has a multi-tude of side effects, which include headache, blurred vision, memory loss, aggitation, nausea and vomitting. There is no mention that it can cause numbness anywhere on the body or that it has any interactions with the medication that you are currently using.

Kind regards



Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9262 votes
No
66% - 17842 votes
Vote